# SDR ABXA9500380

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2053
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Up Lock Assy
- Part number: 04415221
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, LEFT GEAR FAILED UP LATCH CHECK.  CLEANED AND LUBED LEFT GEAR UP LATCH.  GEAR RETRACTION OPS TEST CHECKED GOOD IAW YS-11 MM, CHAPTER 32-30-0.
